# SDR ASAA0010095

- Difficulty date: July 6, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED D-CHECK, THE MAIN CARGO DOOR SKIN WAS FOUND TO BE GOUGED 71 INCHES AFT OF THE FORWARD EDGE OF THE DOOR BENEATH THE UPPER HINGE FITTING.  REPAIRED PER EA 5230-01115.  (M)
